On the rate of convergence of solutions in free boundary problems via penalization

Shigeaki Koike, Takahiro Kosugi, Makoto Naito

Research output: Contribution to journalArticle

Abstract

The rate of convergence of approximate solutions via penalization for free boundary problems are concerned. A key observation is to obtain global bounds of penalized terms which give necessary estimates on integrations by the nonlinear adjoint method by L.C. Evans.

Original languageEnglish
Pages (from-to)436-460
Number of pages25
JournalJournal of Mathematical Analysis and Applications
Volume457
Issue number1
DOIs
Publication statusPublished - 2018 Jan 1
Externally publishedYes

Fingerprint

Adjoint Method
Convergence of Solutions
Penalization
Free Boundary Problem
Rate of Convergence
Approximate Solution
Necessary
Term
Estimate
Observation

Keywords

  • Gradient constraint
  • Obstacle problem
  • Penalization
  • Rate of convergence
  • Weakly coupled system

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On the rate of convergence of solutions in free boundary problems via penalization. / Koike, Shigeaki; Kosugi, Takahiro; Naito, Makoto.

In: Journal of Mathematical Analysis and Applications, Vol. 457, No. 1, 01.01.2018, p. 436-460.

Research output: Contribution to journalArticle

@article{33fabac6636f4d8abb30cb079cda8c33,
title = "On the rate of convergence of solutions in free boundary problems via penalization",
abstract = "The rate of convergence of approximate solutions via penalization for free boundary problems are concerned. A key observation is to obtain global bounds of penalized terms which give necessary estimates on integrations by the nonlinear adjoint method by L.C. Evans.",
keywords = "Gradient constraint, Obstacle problem, Penalization, Rate of convergence, Weakly coupled system",
author = "Shigeaki Koike and Takahiro Kosugi and Makoto Naito",
year = "2018",
month = "1",
day = "1",
doi = "10.1016/j.jmaa.2017.07.074",
language = "English",
volume = "457",
pages = "436--460",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the rate of convergence of solutions in free boundary problems via penalization

AU - Koike, Shigeaki

AU - Kosugi, Takahiro

AU - Naito, Makoto

PY - 2018/1/1

Y1 - 2018/1/1

N2 - The rate of convergence of approximate solutions via penalization for free boundary problems are concerned. A key observation is to obtain global bounds of penalized terms which give necessary estimates on integrations by the nonlinear adjoint method by L.C. Evans.

AB - The rate of convergence of approximate solutions via penalization for free boundary problems are concerned. A key observation is to obtain global bounds of penalized terms which give necessary estimates on integrations by the nonlinear adjoint method by L.C. Evans.

KW - Gradient constraint

KW - Obstacle problem

KW - Penalization

KW - Rate of convergence

KW - Weakly coupled system

UR - http://www.scopus.com/inward/record.url?scp=85028350425&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85028350425&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2017.07.074

DO - 10.1016/j.jmaa.2017.07.074

M3 - Article

AN - SCOPUS:85028350425

VL - 457

SP - 436

EP - 460

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -